Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Irregularities of distribution. II


Author: Wolfgang M. Schmidt
Journal: Trans. Amer. Math. Soc. 136 (1969), 347-360
MSC: Primary 10.33
DOI: https://doi.org/10.1090/S0002-9947-1969-0234923-0
MathSciNet review: 0234923
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.33

Retrieve articles in all journals with MSC: 10.33


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0234923-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society